Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to: ``Hypersurfaces with constant mean curvature in the complex hyperbolic space'' [Trans. Amer. Math. Soc. 339 (1993), no. 2, 685-702; MR1123452 (93m:53065)]


Authors: S. Fornari, K. Frensel and J. Ripoll
Journal: Trans. Amer. Math. Soc. 347 (1995), 3177
MSC: Primary 53C42; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9947-1995-1308011-1
Original Article: Trans. Amer. Math. Soc. 339 (1993), 685-702.
MathSciNet review: 1308011
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42, 53C40

Retrieve articles in all journals with MSC: 53C42, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1308011-1
Article copyright: © Copyright 1995 American Mathematical Society